DOI 10.1080/01676830.2024.2331695
Recalcitrant postoperative bleeding after ectropion repair in the setting of undiagnosed chronic disseminated intravascular coagulation.
Аннотация
Disseminated intravascular coagulation (DIC) is characterized by abnormal activation of the coagulation cascade, which leads to simultaneous hypercoagulation and excessive bleeding. While it typically occurs in systemic diseases, such as infection, inflammation, obstetric complications, and malignancy, it can rarely manifest postoperatively. This case report describes a patient who presented with prolonged, refractory bleeding after ectropion repair via a lateral tarsal strip procedure. Due to the inability to control the patient's bleeding with conservative measures followed by surgical exploration and electrocautery, the patient underwent a hematologic work-up. Laboratory studies were consistent with DIC, attributed to his large burden of endovascular stents. He was treated with anticoagulation using apixaban in addition to tranexamic acid to achieve lasting hemostasis. This case highlights the importance of thorough preoperative assessments, even for minor surgical procedures, and systemic workup for atypical postoperative bleeding.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.